# SDR HNAA2019120600375

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 45,639 hours, 42,116 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Knob
- Condition: Detached
- Location: Stndby Altimeter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STAND-BY ALTIMETER KNOB FELL OFF....FIX: RESECURED KNOB.OK FOR SERVICE.OPS CHECK GOOD
